HI: I have air bubbles now 4 going on 5 months i had an injection from avastin for vitreous hemorrhaging; that problem got fixed but am putting up with these annoying bubbles; they have gotten a lot smaller and blurrier; is there a treatment for these? I have been using dry tear gel but it helps only for so much. Any ideas? I want this over. Thanks; Barb.
Hi Dr. I got great news they said it should be by this summer because a very large injection was put in my eye. They are finally fading and clearing like water and the nurse said that it is going away. This has taken a long time. Barb
Well; Dr. Hagan; looks like my nightmare is going to be over soon. I talked to my rs and told him how much the bubble is bothering me; went to another doctor who saw the bubble too and my rs is willing to remove the air bubble. I am very happy about this that he is willing to do this. He just did not release how this was blurring my vision from the bubble and bothering me; I think going for a second opinion got him concer; he offered to do this; go in for consult tomorrow and scheduling if necessary; he may even say that it is going away and almost gone; so that would be great; it is swimming around faster and smaller and is clearing up like liquid; i don't see the vapor too much anymore and can see through it better. Well; i am happy to get help. I will keep you posted; thanks for helping me through this rough time. It was nice that he called me back; he just did not release how much the bubble was bothering; it is inside my eye is what the doctors are telling me. Will keep you posted. Barb
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.